# SDR SWIA2018082345009

- Difficulty date: August 23, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 42,290 hours, 35,491 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Failed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

LOUD SQUEAL THROUGH 10,000 FEET. PASSING 13,000 FEET SQUEAL BECAME LOW PITCHED AND CABIN ALTITUDE BEGAN TO CLIMB.  DESCENDED, DECLARED AN EMERGENCY AND RETURNED TO FIELD. REMOVED AND REPLACED THE PASSENGER DOOR SEAL IAW AMM, OPS CHECKED GOOD. PERFORMED PRESSURIZATION TEST IAW AMM, PRESSURIZATION TESTED GOOD.
